Share:


On well posed impulsive boundary value problems for p(t)-Laplacian's

Abstract

In this paper we investigate via variational methods and critical point theory the existence of solutions, uniqueness and continuous dependence on parameters to impulsive problems with a p(t)-Laplacian and Dirichlet boundary value conditions.

Keyword : continuous dependence on parameters, existence, impulsive differential equation, p(t)-Laplace operator

How to Cite
Galewski, M., & O’Regan, D. (2013). On well posed impulsive boundary value problems for p(t)-Laplacian’s. Mathematical Modelling and Analysis, 18(2), 161-175. https://doi.org/10.3846/13926292.2013.779600
Published in Issue
Apr 1, 2013
Abstract Views
267
PDF Downloads
133
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.